# SDR SIMA201808287003

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 29,514 hours, 26,435 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 578
- Condition: Inoperative
- Location: Lt Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING ODOR ON THE FLIGHT DECK & FRONT CABIN, DURING FLIGHT.  IAW FIM 21-20-00-810-801-A, AC DIST - SMK/ABNORMAL ODOR IN CABIN AND COCKPIT INSPECTED THE LT + RT POWER DIST PANELS, NO DEFECTS.  LT & RT RELAY SUPPORTS,  NO DEFECTS.  UNDER COCKPIT FLOOR,  BEHIND INSTRUMENT PANEL, NO DEFECTS NOTED.  EXAMINED ALL FLASHLIGHTS, NO DEFECTS OR UNUSUAL ODORS.  VERIFIED ALL CABIN PSUS & SIGNS AND LIGHTING NORMAL.  IN THE GALLEY, FOUND AN ELECTRICAL CONNECTOR ON THE COFFEE POT TO HAVE A MODERATE ELECTRICAL BURNED ODOR,  INSPECTED UNDER CABIN FLOOR, AT RECIRCULATION FANS, NO ABNORMAL ODORS BUT FOUND THE NR 2 RECIRCULATION FAN INOPERATIVE.   CIRCUIT BREAKER J-21 PULLED AND SECURED.  OPERATED BOTH BACKS FOR ONE HOUR, NO ABNORMAL ODORS.  FCF FOUND SATISFACTORY.  SWAPPED OUT THE COFFEE MAKER.  REMOVED AND REPLACED THE NR 2 CABIN RECIRCULATION FAN IAW AMM 21-24-01. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
